# SDR LR7A2022051203111

- Difficulty date: May 12, 2022
- Submitted: May 14, 2022
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 40,794 hours, 25,223 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: LS5137
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK UNDER JOB CARD HC5314, FOUND FS437 BULKHEAD UPPER CAP ANCHOR NUTS CORRODED AT LBL60 TO RBL60, WL145. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0098. / PSE# 53-40-11, AD 2012-06-09
